Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Scab on foot, pus drainage from wound on exposure to water. Put neosporin on wound. Treatment?

I have a scab on my foot . It seemed to be healing , but yesterday, after I exited the shower, I noticed that it looked as if there was puss. It s as if the scab turned completely liquid and puss is coming out of the wound. I put Neosporin on the wound. I woke up today and the scab was back and everything was fine; however, I just took another shower, and it s the same story as yesterday. I ve never had a scab do this. Is this normal? Should I avoid getting it wet? Thanks!
Asked On : Tue, 12 Feb 2013
Answers:  1 Views:  103
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Emergency Medicine Specialist 's  Response
If an external factor is getting into the wound it becomes infected and therefore pus starts to form, proper hygiene of the scab it's necessary, since you used the Neosporin it helped with the infection and it would be wise to continue to use it, also regularly cleaning the wound with water and soap helps, if even after following these options, pus keeps forming, or, the scab gets worse consult with your local physician so they can perform a proper attentiop to the wound
Answered: Tue, 12 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor